MAUDE Adverse Event Report: BIO-RAD LABORATORIES, INC BIOPLEX 2200 APLS IGM REAGENT PACK

BIO-RAD LABORATORIES, INC BIOPLEX 2200 APLS IGM REAGENT PACK
Model Number BIOPLEX 2200 APLS IGM REAGENT PACK
Medical Device Problem Codes False Negative Result (1225); False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bio-rad laboratories received a customer complaint regarding intermittent qc failure when running bioplex 2200 apls igm reagent packs, lot no.301538.Bio-rad laboratories determined that a small percentage of this reagent pack lot was packaged with the incorrect conjugate.There were no reported adverse event with this lot.However, the use of reagent packs containing the incorrect conjugate may lead to an increase of false positive and false negative results.
 
Event or Problem Description

Brand Name
BIOPLEX 2200 APLS IGM REAGENT PACK
Common Device Name
BIOPLEX 2200 APLS IGM
Manufacturer (Section D)
BIO-RAD LABORATORIES, INC
4000 alfred nobel dr
hercules CA 94547
Manufacturer (Section G)
BIO-RAD LABORATORIES, INC
14620 ne north woodinville way
woodinville WA 98072
Manufacturer Contact
ragu muniandy
5500 e second st
benicia, CA 94510
5107415812
MDR Report Key16507633
Report Number1000135116-2023-00002
Device Sequence Number6381888
Product Code MID
UDI-Device Identifier00847865000666
UDI-Public00847865000666
Combination Product (Y/N)N
PMA/510(K) Number
K130528
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Remedial Action Recall,Inspection,Notification
Type of Report Initial
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2024
Device Model NumberBIOPLEX 2200 APLS IGM REAGENT PACK
Device Catalogue Number665-2050
Device Lot Number301538
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown